# SDR 08FDEA04425

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, LT CABIN WINDOW CUT OUT BS 395- BS 418.  REPAIRED LIGHTNING STRIKE IAW SRM 56-20-02 REPAIR NR 1 FIGURE 201 SHT, 3 MAJOR REPAIR.  NO FOLLOW-UP INSPECTION REQUIRED.
